# SDR 2001UALA00034

- Difficulty date: January 16, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 14,845 hours, 2,364 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3E EEL LIGHT DETACHED AND STOWED AT SEAT.  SECURED 3E EEL LIGHT.  OPS CHK NORMAL.
